# SDR O9IA202505270132

- Difficulty date: May 27, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N546LM
- Make and model: Beech B200
- Aircraft serial: BB1235
- Aircraft time: 15,062 hours, 14,439 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEPARTING PANC.  WHILE PASSING THRU FL310 THE LH ENG FIRE LIGHT ILLUMINATED.  PILOT DECLARED AN EMERGENCY AND RETURNED TO THE AIRPORT. NO INDICATIONS OUTSIDE OF THE WARNING LIGHT WERE PRESENT REGARDING ANY FIRE.  LANDING WAS UNEVENTFUL AND AIRCRAFT RETURNED TO THE HANGAR.  INITIAL INSPECTION POINTS TO A FALSE WARNING. INSPECTION OF THE INDIVIDUAL PHOTOVOLTAIC SENSORS AND WIRING SHOW NOT FAULTS.  THIS IS A KNOWN ISSUE WITH THE PHOTOVOLTAIC SENSOR SYSTEM WHEN SUNLIGHT PASSES THROUGH THE EXHAUST GAPS IN THE COWLING AND HITS THE SENSORS AT JUST THE RIGHT ANGLE.  WORKING ON CONFIRMING THIS NOW.  NO EVIDENCE OF ANY HEAT OR FIRE IN THE COWLING.
